Title: Metrical theorems for inhomogeneous Diophantine approximation in positive characteristic
Authors: Fuchs, Michael
應用數學系
Department of Applied Mathematics
Keywords: formal Laurent series;inhomogeneous Diophantine approximation;Diophantine approximation with restricted denominators;strong laws of large numbers;Schmidt's method
Issue Date: 2010
URI: http://hdl.handle.net/11536/6197
http://dx.doi.org/10.4064/aa141-2-4
ISSN: 0065-1036
DOI: 10.4064/aa141-2-4
Journal: ACTA ARITHMETICA
Volume: 141
Issue: 2
Begin Page: 191
End Page: 208
Appears in Collections:Articles